Bulletin of the Section of Logic 39/3-4 (2010)


  1. Authors:
    Mohamed KHALED and Tarek Sayed AHMED

    Title:
    Vaught's Theorem holds for L2 but fails for Ln when n > 2

    Pages:
    107-122
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Andrzej WIŚNIEWSKI and Jerzy POGONOWSKI

    Title:
    A Note On Diagonalization

    Pages:
    123-131
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Andrew SCHUMANN

    Title:
    Towards Theory of Massive-Parallel Proofs. Cellular Automata Approach

    Pages:
    133-145
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Gábor SÁGI

    Title:
    A Short Proof for the Completeness of Paramodulacion

    Pages:
    147-152
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Ewa GRACZYŃSKA

    Title:
    Dependence Spaces

    Pages:
    153-160
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    M. SPINKS and R. VEROFF

    Title:
    Slaney's Logic F** is Constructive Logic with Strong Negation

    Pages:
    161-174
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    George WEAVER, Irena PENEV

    Title:
    Simple Expansions of Classes Satisfying Fraenkel-Carnap Properties

    Pages:
    175-186
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    A.V. FIGALLO, C. GALLARDO and A. ZILIANI

    Title:
    Weak Implication on Generalized Łukasiewicz Algebras of Order n

    Pages:
    187-198
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Jacob VOSMAER

    Title:
    A New Version of an Old Modal Incompleteness Theorem

    Pages:
    199-204
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Norihiro KAMIDE

    Title:
    An Embedding-Based Completeness Proof for Nelson's Paraconsistent Logic

    Pages:
    205-214
    File:
    bibtex
    Abstract ( + )